1 doctor weighed in:

I have been on klonopin (clonazepam) for my gad for about 4 years, 2mg a day. How long will the withdrawals last? Or when is it out of my system?

1 doctor weighed in
Dr. Linda Callaghan
Addiction Medicine

In brief: Depends.

That dose is not very high but if you've taken that dose consistently for 4 years, you need to gradually cut the dose down over a period of a month and you may not have any withdrawal symptoms.
If you have gad however, discontinuing the medication can bring back the symptoms of gad.

In brief: Depends.

That dose is not very high but if you've taken that dose consistently for 4 years, you need to gradually cut the dose down over a period of a month and you may not have any withdrawal symptoms.
If you have gad however, discontinuing the medication can bring back the symptoms of gad.
Dr. Linda Callaghan
Dr. Linda Callaghan
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors